# SDR AALA202401224214

- Difficulty date: January 17, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 33,240 hours, 14,112 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: 30VG0750RG2
- Condition: Missing
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RED HEAT SHRINK ON GIRT BAR MISSING AT FORWARD GALLEY RIGHT SERVICE ENTRY DOOR.**SUPPLEMENTAL REPORT FOR (AALA202401184214): INSTALLED RED HEAT SHRINK AT FORWARD GALLEY RIGHT SERVICE ENTRY DOOR. PER AARD 25-66-00-4. OK FOR SERVICE.**(CLOSED).
